# SDR SIMA20170307003

- Difficulty date: March 7, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 41,670 hours, 38,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK AND CHARGER IN THE NR 3 POSITION PAPER WORK HAS ERRORS.  REMOVED AND THE BATTERY CHARGER IAW W/C 33-700-19.  OPS CHECKED GOOD.
